# SDR O2GA2017082883101

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL943
- Aircraft time: 2,408 hours, 2,060 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOTS & COPILOTS SIDE LEFT BRAKE FELT MUSHY AND UNRESPONSIVE. MAINTENANCE BLED BRAKE SYSTEM AND TAXI CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
